MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" (24 CM) 0.53 ML, SMALLBORE BIFUSE EXT SET W/NANOCLAVE¿, 3 CLAMPS, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" (24 CM) 0.53 ML, SMALLBORE BIFUSE EXT SET W/NANOCLAVE¿, 3 CLAMPS, ROTATING; STOPCOCK, I.V. SET
Catalog Number A1252
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer returned a used device for evaluation.As received an unknown neutron and a nano clave were connected into the set, additional the y-connector was observed to be broken.Complaint of leak can confirmed based on the used physical sample evaluation.The probable cause is due to unintentional bending force applied during use.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
This incident is related to 9617594-2023-00811-00 - that report stated: the event involved a 9.5" (24 cm) 0.53 ml, smallbore bifuse ext set w/nanoclave¿, 3 clamps, rotating luer.The customer reported that the product did not work as expected.After the peripherally inserted central catheter (picc) line was change and infusing, it was noted that the 9.5 in.Smallbore biofuse extension set w/nano-clave was leaking at the end.The tubing was in-place for about 10 minutes before a leak was detected.The leaking extension set was replaced by a quad extension set using sterile technique.The customer reported that the event occurred "at 4 nccc location." the event occurred during patient use, however, no harm was reported as a consequence of this event and no monitoring required.The customer returned 2 used a1252 samples for evaluation.The date of this incident is unknown.This report reflects the second sample that was returned and failed.See section h10 for more details.

Brand Name
9.5" (24 CM) 0.53 ML, SMALLBORE BIFUSE EXT SET W/NANOCLAVE¿, 3 CLAMPS, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18088354
Report Number9617594-2023-00951
Device Sequence Number6725917
Product Code FMG
UDI-Device Identifier00887709090231
UDI-Public(01)00887709090231(17)280201(10)13551638
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1252
Device Lot Number13551638
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED SOLUTION, MFR UNK.
Patient SexUnknown